Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

My boyfriend always ejaculates within seconds...

My boyfriend always ejaculates within seconds...
Asked On : Mon, 28 Feb 2011
Answers:  3 Views:  528
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
I agree with the doctor.
He is suffering from Premature ejaculation which is treatable.
So do not worry about it.
Answered: Mon, 28 Feb 2011
I find this answer helpful
General & Family Physician Dr. Rajath. Pejaver's  Response
He seems to be suffering from premature ejaculation. It is a common and very treatable condition. Please visit a urologist/andrologist. Also use the start-stop-start technique, this will prolong the sexual encounter. Using sufficient amount of lubrication will also help.
Hope this helps.Have a healthy life .
Answered: Fri, 11 Nov 2011
I find this answer helpful
  User's Response

Your BF is currently suffering from PREMATURE EJACULATION.

If you need detail explanation and treatment of it,contact me with my id:

All the best.
Answered: Mon, 28 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor